# SDR AALA20160728001

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 84,418 hours, 45,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 29985103
- Part serial: 1145
- Condition: Dislodged
- Location: L2 Door Slide
- Part time: 9,952 hours, 5,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE PACK PINS PULLED OUT ON FORWARD END OF PACK.  REMOVED AND REPLACED SLIDE ASSEMBLY IAW MCM CARD 25-94-17.
